Alert archive / Iowa / Tornado Warnings in 2018

Tornado Warning 15, NWS Quad Cities, IA

July 19, 2018Jefferson County, Van Buren County, Iowa

NWS Quad Cities, IA issued this tornado warning at Jul 19, 2018, 5:26 PM CDT for Jefferson County, Van Buren County, Iowa. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2018, 5:26 PM CDT (22:26 UTC)
Expired
Jul 19, 2018, 6:15 PM CDT
In force
49 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

Counties Jefferson County, IA, Van Buren County, IA

The radar

The Quad Cities radar (KDVN), 147 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 19, 3:11 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 10.4 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2018-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2018-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1807 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
-21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

342 
WFUS53 KDVN 192226
TORDVN
IAC101-177-192315-
/O.NEW.KDVN.TO.W.0015.180719T2226Z-180719T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Quad Cities IA/IL
526 PM CDT THU JUL 19 2018

The National Weather Service in the Quad Cities has issued a

* Tornado Warning for...
  Northwestern Van Buren County in southeastern Iowa...
  Southwestern Jefferson County in southeastern Iowa...

* Until 615 PM CDT.
    
* At 524 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Ottumwa, moving southeast at 30 mph.

  HAZARD...Tornado and half dollar size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Batavia around 540 PM CDT.
  Libertyville around 550 PM CDT.
  Douds and Leando around 600 PM CDT.
  Birmingham around 605 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Jefferson County Park, Brookville, Collett, Selma and Jefferson
County Fairgrounds.

This storm has a history of producing damaging tornadoes.  SEEK 
SHELTER NOW!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4116 9218 4094 9183 4070 9213 4075 9218
TIME...MOT...LOC 2224Z 309DEG 27KT 4104 9232 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

Gibbs
4 follow-up statements
510 
WWUS53 KDVN 192237
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
537 PM CDT THU JUL 19 2018

IAC101-177-192315-
/O.CON.KDVN.TO.W.0015.000000T0000Z-180719T2315Z/
Van Buren IA-Jefferson IA-
537 PM CDT THU JUL 19 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
NORTHWESTERN VAN BUREN AND SOUTHWESTERN JEFFERSON COUNTIES...
    
At 537 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Batavia, or 11 miles southeast of Ottumwa, moving
southeast at 30 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Libertyville around 550 PM CDT.
  Douds and Leando around 555 PM CDT.
  Birmingham around 605 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Jefferson County Park, Brookville, Collett, Selma and Jefferson
County Fairgrounds.

This storm has a history of producing damaging tornadoes.  SEEK 
SHELTER NOW!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4116 9218 4094 9183 4070 9213 4075 9218
TIME...MOT...LOC 2237Z 310DEG 27KT 4095 9223 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

Gibbs
421 
WWUS53 KDVN 192243
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
543 PM CDT THU JUL 19 2018

IAC101-177-192315-
/O.CON.KDVN.TO.W.0015.000000T0000Z-180719T2315Z/
Van Buren IA-Jefferson IA-
543 PM CDT THU JUL 19 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
NORTHWESTERN VAN BUREN AND SOUTHWESTERN JEFFERSON COUNTIES...
    
At 542 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Batavia, or 12 miles southeast of Ottumwa, moving 
southeast at 30 mph. At 542 PM CDT, a trained spotter reported a 
rotating wall cloud near Selma.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Libertyville around 550 PM CDT.
  Douds and Leando around 600 PM CDT.
  Birmingham around 605 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Jefferson County Park, Brookville, Collett, Selma and Jefferson
County Fairgrounds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4116 9218 4094 9183 4070 9213 4075 9218
TIME...MOT...LOC 2242Z 309DEG 27KT 4093 9220 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

Gibbs
394 
WWUS53 KDVN 192255
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
555 PM CDT THU JUL 19 2018

IAC101-177-192315-
/O.CON.KDVN.TO.W.0015.000000T0000Z-180719T2315Z/
Van Buren IA-Jefferson IA-
555 PM CDT THU JUL 19 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
NORTHWESTERN VAN BUREN AND SOUTHWESTERN JEFFERSON COUNTIES...
    
At 555 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Douds, or 11 miles northwest of Keosauqua, moving
southeast at 30 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Birmingham around 605 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Jefferson County Park, Collett, Selma and Jefferson County
Fairgrounds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4099 9218 4104 9199 4094 9183 4070 9213
      4075 9218
TIME...MOT...LOC 2255Z 309DEG 27KT 4087 9209 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

Gibbs
829 
WWUS53 KDVN 192306
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
606 PM CDT THU JUL 19 2018

IAC101-177-192315-
/O.EXP.KDVN.TO.W.0015.000000T0000Z-180719T2315Z/
Van Buren IA-Jefferson IA-
606 PM CDT THU JUL 19 2018

...THE TORNADO WARNING FOR NORTHWESTERN VAN BUREN AND SOUTHWESTERN
JEFFERSON COUNTIES WILL EXPIRE AT 615 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Iowa.

Remember, a Tornado Warning still remains in effect for Van Buren 
county until 7 PM CDT.

LAT...LON 4099 9218 4104 9199 4094 9183 4070 9213
      4075 9218
TIME...MOT...LOC 2305Z 309DEG 27KT 4083 9203 

$$

Gibbs

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Jul 19, 2:12 PM CDT, 3 hours 14 minutes earlier.

Area forecast discussion, Jul 19, 2:12 PM CDT, 3 hours 14 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
212 PM CDT Thu Jul 19 2018

.SYNOPSIS...
Issued at 211 PM CDT Thu Jul 19 2018

The elevated showers and thunderstorms have now pushed east towards
northeast Illinois, with increasing temperatures, increasing
dewpoints, and increasing southeast winds behind them. It appears
that we will have sufficient CAPE and convergence for another round
of storms over the area this afternoon and evening. Shear will be
conducive for rotating updrafts, and bowing line segments.

&&

.SHORT TERM...(This Evening through Friday)
ISSUED AT 211 PM CDT Thu Jul 19 2018

The evening storms should initially be lined up along the cold
front, though some additional overnight activity may be in narrow
bands of showers and storms.  Rainfall over 1 inch will certainly be
possible in any storm tonight, and any repeat storms certainly could
bring 2 inches. Amount similar to that already fell this morning.
Shear supports rotating storms with 20 to 25 kts of surface to 1 Km
shear, and 40 kts of deep layer shear. Thus, supercells are likely,
with bowing line segments in mature linear convection as well.
This event will likely come in two bands. The first seems to
already forming in out northwest, the other near I-35 as of 2 PM.
More an more, I believe that the first of these waves will be the
main evening event. We will watch this, and begin issuing products
specifically above this line soon.

Overnight, the activity should become less intense, though some
small hail will be possible as the cooler air aloft arrives
overnight when the upper low nears the area. That upper low should
at least support showers and a few brief storms through the day
Friday, mainly in the northeast.

Temperatures are a struggle, as we have hot air to the southwest,
and warmer air to the east, and rain cooled air in place, which is
slowly warming.  We'll stay close to models on lows and highs, and
go with mid to upper 60s tonight, followed by mid 70s north to lower
80s south Friday.

.LONG TERM...(Friday Night through Thursday)
ISSUED AT 211 PM CDT Thu Jul 19 2018

Little change to the long term forecast as a slow moving vertically
stacked system will lumber east.  With cold air aloft over the area,
daytime heating could lead to showers and isolated thunderstorms,
especially across eastern areas.  This will continue until the low
finally moves east of the area.  Overall the pattern is such that
cooler and drier air is expected this weekend across most of the
area.  Sunday, the chance for isolated showers and storms will be
across Bureau and Putnam counties, otherwise the rest of the area
should be quiet.

Into next week, the current forecast has dewpoints returning to the
60s, but no 70 degree dewpoints.  While the air will become more
moist, from a sensible weather point of view it should be typical
summer with slighly drier air with temps in the 80s and lows in the
60s at night.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday Afternoon)
ISSUED AT 1238 PM CDT Thu Jul 19 2018

Thunderstorms with IFR conditions will continue to move east
along and south of Interstate 80 in Illinois early this afternoon.
Additional storms are expected to develop and spread across all
of eastern Iowa this evening, in the 21Z to 02Z period, and into
Illinois after 00Z. Damaging winds are possible in this afternoon
and evening storm chance. Once they exit to the east, mainly dry
conditions can be expected overnight and Friday, with some
scattered very brief showers at times being the only weather
beyond northwest winds around 10 to 20 kts.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

SYNOPSIS...Ervin
SHORT TERM...Ervin
LONG TERM...Gibbs
AVIATION...Ervin
Hazardous weather outlook, Jul 19, 4:11 AM CDT, 13 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
411 AM CDT Thu Jul 19 2018

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-200915-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
411 AM CDT Thu Jul 19 2018

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...TODAY AND TONIGHT

Slow moving thunderstorms with heavy rainfall may lead to minor
flooding over portions of east central Iowa this morning.
Scattered thunderstorms will affect much of the outlook area
through the day with locally heavy rainfall and cloud to ground
lightning the primary threats.

Severe storms will be possible from late afternoon through this
evening. The Storm Prediction Center has a Slight Risk west of a
line from Independence through Muscatine, Iowa to Macomb,
Illinois. A Marginal Risk is in place for the remainder of the
outlook area. The main severe risk threats will be damaging wind
and large hail. An isolated tornado is possible.

Widespread rain and thunderstorms are expected to continue
overnight over east central Iowa into northwest Illinois. Severe
weather is not expected, but there will continue to be a threat of
locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

Thunderstorms are expected again Friday. Severe weather is not
expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and this evening.

Sheets

In the hours before

Special weather statement, Jul 19, 2:53 PM CDT, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
253 PM CDT THU JUL 19 2018

IAC019-031-055-105-113-192030-
Buchanan-Cedar-Jones-Delaware-Linn-
253 PM CDT THU JUL 19 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
BUCHANAN...NORTHWESTERN CEDAR...WESTERN JONES...SOUTHERN DELAWARE AND
LINN COUNTIES UNTIL 330 PM CDT...

At 252 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Ryan to near Fairfax. Movement was
east at 35 mph.

Winds of 30 to 40 mph and half inch hail are possible with these
storms.

Those attending the Jones County Fair in Monticello are in the path
of these storms and should prepare for the expected weather
conditions.

This includes Interstate 380 between mile markers 14 and 34.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4232 9113 4191 9119 4188 9183 4190 9183
      4241 9170 4244 9113
TIME...MOT...LOC 1952Z 259DEG 32KT 4235 9158 4189 9173

McClure
Special weather statement, Jul 19, 3:22 PM CDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
322 PM CDT THU JUL 19 2018

IAC031-055-061-105-113-192115-
Cedar-Dubuque-Jones-Delaware-Linn-
322 PM CDT THU JUL 19 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN CEDAR...
SOUTHWESTERN DUBUQUE...JONES...SOUTHEASTERN DELAWARE AND EASTERN LINN
COUNTIES UNTIL 415 PM CDT...

At 318 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Hopkinton to near Mount Vernon.
Movement was east at 25 mph.

Winds of 30 to 40 mph and half inch hail are possible with these
storms.

These storms will be near...
  Hopkinton around 330 PM CDT.
  Monticello around 340 PM CDT.
  Mechanicsville and Worthington around 345 PM CDT.
  Morley around 350 PM CDT.
  Cascade around 355 PM CDT.
  Olin around 400 PM CDT.
  Wyoming around 415 PM CDT.

Other locations impacted by these storms include Matsell Bridge
Natural Area, Jones County Fairgrounds, Fillmore, Pictured Rocks
Wildlife Area, Wapsipinicon State Park, Fillmore Recreation Area,
Hale, Buck Creek, Camp Courageous and Scotch Grove.

Those attending the Jones County Fair in Monticello are in the path
of these storms and should prepare for the expected weather
conditions.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4240 9085 4230 9088 4229 9090 4225 9090
      4191 9101 4189 9151 4240 9138
TIME...MOT...LOC 2018Z 263DEG 22KT 4236 9132 4192 9147

McClure
Local storm report, Jul 19, 4:18 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
418 PM CDT THU JUL 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             3 SSW CENTER JUNCTION   42.08N 91.11W
07/19/2018  E0.88 INCH       JONES              IA   TRAINED SPOTTER

&&
Special weather statement, Jul 19, 4:39 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
439 PM CDT THU JUL 19 2018

IAC045-097-105-192245-
Jackson-Jones-Clinton-
439 PM CDT THU JUL 19 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN JACKSON...
SOUTHEASTERN JONES AND NORTHWESTERN CLINTON COUNTIES UNTIL 545 PM
CDT...

At 439 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Zwingle to near Oxford Junction.
Movement was east at 20 mph.

Winds in excess of 40 mph and dime size hail are possible with these
storms.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4228 9043 4226 9042 4195 9068 4196 9113
      4228 9085 4229 9043
TIME...MOT...LOC 2139Z 257DEG 17KT 4224 9072 4197 9105

McClure
Local storm report, Jul 19, 5:26 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
526 PM CDT THU JUL 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND GST     6 NW HEDRICK            41.23N 92.39W
07/19/2018  E70 MPH          KEOKUK             IA   LAW ENFORCEMENT

            AT LEAST 70 MPH.

&&

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 3:44 AM CDTSpecial Weather StatementDVNKeokuk61 min
Jul 19, 6:50 AM CDTSpecial Weather StatementDVNIowa40 min
Jul 19, 2:53 PM CDTSpecial Weather StatementDVNLinn37 min
Jul 19, 3:22 PM CDTSpecial Weather StatementDVNJones53 min
Jul 19, 4:05 PM CDTSevere Thunderstorm WarningDVNJones25 min
Jul 19, 4:39 PM CDTSpecial Weather StatementDVNJackson66 min
Jul 19, 4:50 PM CDTSevere Thunderstorm WarningDVNClinton, Jackson, Jones25 min
Jul 19, 4:54 PM CDTTornado WarningDVNKeokuk51 min
Jul 19, 5:59 PM CDTTornado WarningDVNVan Buren44 min
Jul 19, 6:23 PM CDTTornado WarningDVNLee, Van Buren67 min

Nearby

Tornado Warnings in Iowa, 2018Every tornado warning in 2018Tornadoes in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.